2019
Том 71
№ 9

All Issues

Dmytriv V. M.

Articles: 1
Article (Ukrainian)

Fourier Problem for a Coupled Diffusion System with Functionals

Bokalo M. M., Dmytriv V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 11. - pp. 1468-1481

We investigate the well-posedness of a problem for a system of functional differential equations of different types without initial conditions. Each equation consists of two parts one of which has the same structure as a parabolic equation or an ordinary differential equation with parameters, while the other contains functionals defined on a space of functions continuous in space variables.